Global existence and asymptotic behavior of periodic solutions to a fractional chemotaxis system on the weakly competitive case
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1269-1297
Published online September 30, 2020
Yuzhu Lei, Zuhan Liu, Ling Zhou
Yangzhou University; Yangzhou University; Yangzhou University
Abstract : In this paper, we consider a two-species parabolic-parabolic-elliptic chemotaxis system with weak competition and a fractional diffusion of order $s\in(0,2)$. It is proved that for $s>2p_{0}$, where $p_{0}$ is a nonnegative constant depending on the system's parameters, there admits a global classical solution. Apart from this, under the circumstance of small chemotactic strengths, we arrive at the global asymptotic stability of the coexistence steady state.
Keywords : Fractional chemotaxis, Lotka-Volterra competition, global classical solution, asymptotic stability
MSC numbers : 35A01, 92B05, 35B40
Supported by : The work is partially supported by National Natural Science Foundation of China (11771380) and Natural Science Foundation of Jiangsu Province (BK20191436)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd